# SDR HEEA088374

- Difficulty date: June 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 90051222
- Condition: Malfunctioned
- Location: Afcs
- Part time: 6,223 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR KICKING. REPAIRED.
